Informácia o dokumente



In: Mathematica Slovaca, vol. 69, no. 2
Fanqi Zeng - Qun He

Gradient estimates for a nonlinear heat equation under the Finsler-Ricci flow

Detaily:

Rok, strany: 2019, 409 - 424
Kľúčové slová:
gradient estimate, nonlinear heat equation, Harnack inequality, Akbarzadeh's Ricci tensor, Finsler--Ricci flow

O článku:

This paper considers a compact Finsler manifold $(Mn, F(t), m)$ evolving under the Finsler-Ricci flow and establishes global gradient estimates for positive solutions of the following nonlinear heat equation:

$$∂tu=Δm u,$$

where $Δm$ is the Finsler-Laplacian. As applications, several Harnack inequalities are obtained.

Ako citovať:

ISO 690:
Zeng, F., He, Q. 2019. Gradient estimates for a nonlinear heat equation under the Finsler-Ricci flow. In Mathematica Slovaca, vol. 69, no.2, pp. 409-424. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0233

APA:
Zeng, F., He, Q. (2019). Gradient estimates for a nonlinear heat equation under the Finsler-Ricci flow. Mathematica Slovaca, 69(2), 409-424. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0233

O vydaní:

Publikované: 27. 3. 2019